Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My vision
May 31, 2008

Hi Dr.

My vision is been worse in the last years ,I am 37 years old , recently I find that is getting worse I use glasses and my graduation is already -3 what I really like to know is if his any to do as well with ageing with HIV , side-effects from the medication such kaletra, viread or kivexa Best Regards

Response from Dr. Moyle

Sadly for all of us vision changes with age as you lenses change shape. It is unlikely to be HIV or medication related. Your optometrist will examine your eyes and get an expert ophthalmolgist to review you if necessary. Your vision may be ammenable to LASIX or similar surgery, there is no contraindication to this with HIV. Once you hit your mid 40s you will see some further changes Kind Regards Dr Moyle



Previous
BODY FAT
Next
Are lab results always acurate?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement